# SDR 95ZZZM722

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

IN CRUISE, BIRD STRUCK FIRST OFFICERS FRONT CENTER WINDSHIELD.  WINDOW SHATTERED BUT STAYED IN TACT NO EMERGENCY DEPRESSURIZATION OR OTHER INCIDENT.  (M)
